# SDR GTIA2019032103240

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 34,420 hours, 15,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Damaged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 DOOR ASSIST DAMPER FOUND DEPRESSURIZED. -REPLACED O-RINGS + FRANGIBLE DISH AND RESERVICED PER AMM 52-11-14. NO LEAKS.
